# SDR USAA2011082600010

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 59,139 hours, 39,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UFRSI CHECK - CRACK IN FUSELAGE SKIN AT L1 DOOR UPPER HINGE CUTOUT AT BS 303, S10L.  REPAIRED FUSELAGE SKIN AT L1 DOOR UPPER HINGE CUTOUT IAW EA 130664.
